# SDR VNAA0212030

- Difficulty date: December 25, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 19,999 hours, 17,844 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER THE POWER LEVERS WERE ADVANCED, THE CREW RECEIVED A ANGLE OF ATTACK FAIL MESSAGE AND ABORTED TAKEOFF.  THE MESSAGE EXTINGUISHED BY ITSELF AND FLIGHT 4172 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4172 THEN DEPARTED WITH NO FURTHER INCIDENTS.
